# SDR AALA201806279009

- Difficulty date: June 26, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 22,654 hours, 2,544 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN FLOORBOARD,  BETWEEN LAVATORY 4F - RC AND M7 GALLEY HAS A SOFT AREA.  REPLACED FLOORBOARD IAW AMM 53-01-01.
